Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Rash on hip led to large bumps. Are they scabies? Prevention?

Hello Doc, I started out with a rash on my right hip, and it was there for a 3 weeks, until I went to the doctor. I figured it was heat rash. Well, after applying the cream the doctor gave me, it spread to my left hip, my legs, my chest , and a few bumps here or there on my feet . I went back, and the doctor, and he gave me more cream, and gave me a shot of rosefrin, and a zpack. Well, after intial improvement, the rash has gotten worse, and spread to my scrotum . Some of the marks are as big as the tip of my pinky finger , and others are read and swollen. And some of the initial large bumps have turned purple, and now gone away, and still itch time to time. I went to a walk in clinic, and the doctor there diagnosed scabies . I applied the cream, left on for about 10 hours, and new bumps have appeared. I am still really itchy, mind you, I applied the cream only two days ago. Is it possible that bumps appear from the dying scabies? secondly, my rash seems to worsen more when I exercise, or sweat. Is that normal for scabies? My kids have no signs, and I ve washed my bedding, and also all of my clothes, is there any other preventative measures I can take? And, in your opinion is this definitley scabies, because I ve been dealing with this for over 2 months now.
Asked On : Fri, 17 Aug 2012
Answers:  1 Views:  350
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,  
Dermatologist 's  Response
Dec 2013
There can be possibility of Follliculitis in yourself. Stay way from hot and humid conditions. The only precaution you must follow is not to touch, pinch pop or squeeze any of them other wise it can get infected and can cause complications. You can apply hydrocortisone cream and can take by mouth the antihistamine benadryl.
Answered: Sat, 28 Sep 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor